Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Done knee and hip replacement. Taken Vicodin. Have colitis. Using knee brace

I have had a knee and hip replacement. 8 months ago I was going up and down a step ladder. I have had severe medial
pain I cannot take nsaids because of my colitis. My pain Dr put me on vicodin. The pain is really bad when I sit down, but is relived when I stand up. I am using a knee brace for support for when I have to work on my yard (getting up & down). I am also doing knee exercises.
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response

Thanks for writing to us.

I am Dr. Vaibhav Gandhi, I am Orthopaedic and joint replacement specialist surgeon.

Pain after joints have many causes , includes infection, loosening , improper implant size, foreign body granuloma, ligament imbalance
My suggestion to you is visit your joint surgeon and investigate further for cause of pain
Hope I answered your questions.

Take care
Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor